| Model Number |
542-11-52E |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/08/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "had pain in right hip.No implants or paperwork to come back.Removed head, cup, liner.".
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a trident shell was reported.The event was confirmed.Method & results: product evaluation and results: the reported device was not returned however photographs were provided for review.Visual inspection of the provided photographs indicated that the device was recently explanted.The device is covered in blood and other bodily matter.No further observations can be made from the photographs.Clinician review: a review of the provided medical information by a clinical consultant indicated: "an ap and lateral view xray of the right hip shows a press fit tha with gross loosening of the femoral component with lucencies and significant bone loss in all 3 gruen acetabular zones.The cup has migrated medially and vertically.While i can confirm the patient has cause for pain i can not confirm a revision surgery took place nor can i determine the root cause for the gross loosening of the cup." -product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to pain.A review of the provided x-ray images by a clinical consultant confirmed loosening of the trident shell.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
As reported: "had pain in right hip.No implants or paperwork to come back.Removed head, cup, liner." medical review indicated loosening of the shell.